# SDR AALA201605239011

- Difficulty date: May 3, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  PRESS DECK ANGLE FASTENER HOLE HAS CRACK INDICATION AT FRAME 36 & +Y1412.  REPAIRED IAW EA 259768.
